Change search
Link to record
Permanent link

Direct link
BETA
Barza, Sorina, Associate professorORCID iD iconorcid.org/0000-0002-1172-0113
Publications (10 of 34) Show all publications
Barza, S., Marcoci, A. N. & Marcoci, L. G. (2018). Factorizations of Weighted Hardy Inequalities. Bulletin of the Brazilian Mathematical Society, 49(4), 915-932
Open this publication in new window or tab >>Factorizations of Weighted Hardy Inequalities
2018 (English)In: Bulletin of the Brazilian Mathematical Society, ISSN 1678-7544, E-ISSN 1678-7714, Vol. 49, no 4, p. 915-932Article in journal (Refereed) Published
Abstract [en]

We present factorizations of weighted Lebesgue, Cesàro and Copson spaces, for weights satisfying the conditions which assure the boundedness of the Hardy’s integral operator between weighted Lebesgue spaces. Our results enhance, among other, the best known forms of weighted Hardy inequalities.

Place, publisher, year, edition, pages
Springer, 2018
Keywords
Factorization of function spaces, Hardy averaging integral operator, Cesàro spaces, Copson spaces
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-67308 (URN)10.1007/s00574-018-0087-7 (DOI)000451286300012 ()2-s2.0-85046028031 (Scopus ID)
Available from: 2018-05-11 Created: 2018-05-11 Last updated: 2019-03-14Bibliographically approved
Barza, S. & Lind, M. (2015). A new variational characterization of Sobolev spaces. Journal of Geometric Analysis, 25(4), 2185-2195
Open this publication in new window or tab >>A new variational characterization of Sobolev spaces
2015 (English)In: Journal of Geometric Analysis, ISSN 1050-6926, E-ISSN 1559-002X, Vol. 25, no 4, p. 2185-2195Article in journal (Refereed) Published
Abstract [en]

We obtain a new variational characterization of the Sobolev space $W_p^1(\Omega)$ (where $\Omega\subseteq\R^n$ and $p>n$). This is a generalization of a classical result of F. Riesz. We also consider some related results.

Keywords
Sobolev spaces, differenntiable functions, pointwise Lipschitz continuity, Riesz-type p-variation
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-33265 (URN)10.1007/s12220-014-9508-z (DOI)000365472700003 ()
Available from: 2014-07-18 Created: 2014-07-18 Last updated: 2019-07-12Bibliographically approved
Aldaz, J. M., Barza, S., Fujii, M. & Moslehian, M. S. (2015). Advances in Operator Cauchy-Schwarz Inequalities and their Reverses. Annals of Functional Analysis, 6(3), 275-295
Open this publication in new window or tab >>Advances in Operator Cauchy-Schwarz Inequalities and their Reverses
2015 (English)In: Annals of Functional Analysis, ISSN 2008-8752, E-ISSN 2008-8752, Vol. 6, no 3, p. 275-295Article in journal (Refereed) Published
Abstract [en]

The Cauchy-Schwarz (C-S) inequality is one of the most famous inequalities in mathematics. In this survey article, we first give a brief history of the inequality. Afterward, we present the C-S inequality for inner product spaces. Focusing on operator inequalities, we then review some significant recent developments of the C-S inequality and its reverses for Hilbert space operators and elements of Hilbert C*-modules. In particular, we pay special attention to an operator Wielandt inequality.

Place, publisher, year, edition, pages
Tusi Mathematical Research Group, 2015
Keywords
History of mathematics, Operator inequality, operator geometric mean, Cauchy-Schwarz inequality
National Category
Mathematics
Research subject
Physics
Identifiers
urn:nbn:se:kau:diva-41652 (URN)10.15352/afa/06-3-20 (DOI)000353211900020 ()
Available from: 2016-04-11 Created: 2016-04-11 Last updated: 2017-08-14Bibliographically approved
Barza, S. & Silvestre, P. (2014). Functions of bounded second p-variation. Revista Matemática Complutense, 27, 69-91
Open this publication in new window or tab >>Functions of bounded second p-variation
2014 (English)In: Revista Matemática Complutense, ISSN 1139-1138, E-ISSN 1988-2807, Vol. 27, p. 69-91Article in journal (Refereed) Published
Abstract [en]

The generalized functionals of Merentes type generate a scale of spaces connecting the class of functions of bounded second p -variation with the Sobolev space of functions with p-integrable second derivative. We prove some limiting relations for these functionals as well as sharp estimates in terms of the fractional modulus of order 2−1/p . These results extend the results in Lind (Math Inequal Appl 16:2139, 2013) for functions of bounded variation but are not consequence of the last.

National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-30164 (URN)10.1007/s13163-013-0136-0 (DOI)000329968400004 ()
Available from: 2013-11-22 Created: 2013-11-22 Last updated: 2020-04-03Bibliographically approved
Barza, S. & Persson, L.-E. (2014). Some new sharp limit Hardy-type inequalities via convexity. Journal of inequalities and applications (Print) (6), 1-10
Open this publication in new window or tab >>Some new sharp limit Hardy-type inequalities via convexity
2014 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, no 6, p. 1-10Article in journal (Refereed) Published
Abstract [en]

Some new limit cases of Hardy-type inequalities are proved, discussed and compared. In particular, some new refinements of Bennett’s inequalities are proved. Each of these refined inequalities contain two constants, and both constants are in fact sharp. The technique in the proofs is new and based on some convexity arguments of independent interest.

Place, publisher, year, edition, pages
Springer, 2014
Keywords
integral inequalities, Hardy-type inequalities, limit cases, sharp constants, convexity
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-32225 (URN)10.1186/1029-242X-2014-6 (DOI)000330699400006 ()
Available from: 2014-05-30 Created: 2014-05-30 Last updated: 2020-04-06Bibliographically approved
Barza, S., Marcoci, A. N., Marcoci, L. G. & Persson, L.-E. (2013). Optimal estimates in Lorentz spaces of sequences with an increasing weight. Proceedings of the Romanian Academy. Series A Mathematics, Physics, Technical Sciences, Information Science, 14(1), 20-27
Open this publication in new window or tab >>Optimal estimates in Lorentz spaces of sequences with an increasing weight
2013 (English)In: Proceedings of the Romanian Academy. Series A Mathematics, Physics, Technical Sciences, Information Science, ISSN 1454-9069, Vol. 14, no 1, p. 20-27Article in journal (Refereed) Published
Place, publisher, year, edition, pages
EDITURA ACAD ROMANE, 2013
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-29316 (URN)000317805300004 ()
Available from: 2013-10-07 Created: 2013-10-07 Last updated: 2019-07-12Bibliographically approved
Barza, S., Marcoci, A. & Persson, L.-E. (2012). Best constants between equivalent norms in Lorentz sequence spaces. Journal of Function Spaces and Applications, 1-19, Article ID 713534.
Open this publication in new window or tab >>Best constants between equivalent norms in Lorentz sequence spaces
2012 (English)In: Journal of Function Spaces and Applications, ISSN 0972-6802, E-ISSN 1758-4965, p. 1-19, article id 713534Article in journal (Refereed) Published
Abstract [en]

We find the best constants in inequalities relating the standard norm, the dual norm, and the norm ‖𝑥‖(𝑝,𝑠)∑∶=inf{𝑘‖𝑥(𝑘)‖𝑝,𝑠}, where the infimum is taken over all finite representations ∑𝑥=𝑘𝑥(𝑘) in the classical Lorentz sequence spaces. A crucial point in this analysis is the concept of level sequence, which we introduce and discuss. As an application, we derive the best constant in the triangle inequality for such spaces.

Place, publisher, year, edition, pages
Hindawi Publishing Corporation, 2012
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-29315 (URN)10.1155/2012/713534 (DOI)000301411000001 ()
Note

Art. ID 713534, 19 pages

Available from: 2013-10-07 Created: 2013-10-07 Last updated: 2019-12-18Bibliographically approved
Barza, S. & Niculescu, C. P. (2012). Strong and weak weighted norm inequalities for the geometric fractional maximal operator. Bulletin of the Australian Mathematical Society, 86(2), 205-215
Open this publication in new window or tab >>Strong and weak weighted norm inequalities for the geometric fractional maximal operator
2012 (English)In: Bulletin of the Australian Mathematical Society, ISSN 0004-9727, E-ISSN 1755-1633, Vol. 86, no 2, p. 205-215Article in journal (Refereed) Published
Abstract [en]

We characterise the strong- and weak-type boundedness of the geometric fractional maximal operator between weighted Lebesgue spaces in the case 0 < p ≤ q < ∞, generalising and improving some older results.

Place, publisher, year, edition, pages
Cambridge University Press, 2012
Keywords
geometrical maximal operator, weighted Lebesgue space, strong-/weak-type inequality
National Category
Geometry
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-15605 (URN)10.1017/S0004972712000147 (DOI)000309783300005 ()
Available from: 2012-11-14 Created: 2012-11-14 Last updated: 2020-01-03Bibliographically approved
Barza, S. & Soria, J. (2010). Sharp constants between equivalent norms in weighted Lorentz spaces. Journal of the Australian Mathematical Society, 88(1), 19-27
Open this publication in new window or tab >>Sharp constants between equivalent norms in weighted Lorentz spaces
2010 (English)In: Journal of the Australian Mathematical Society, ISSN 1446-7887, E-ISSN 1446-8107, Vol. 88, no 1, p. 19-27Article in journal (Refereed) Published
Abstract [en]

For an increasing weight w in Bp (or equivalently in Ap), we find the best constants for the inequalities relating the standard norm in the weighted Lorentz space Λp(w) and the dual norm.

Place, publisher, year, edition, pages
Cambridge: Cambridge University Press, 2010
Keywords
equivalent norms, level function, weighted Lorentz spaces, sharp constants, weights
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-9788 (URN)10.1017/S1446788709000469 (DOI)
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2019-07-12Bibliographically approved
Barza, S., Kolyada, V. & Soria, J. (2009). Sharp constants related to the triangle inequality in Lorentz spaces. Transactions of the American Mathematical Society, 361(10), 5555-5574
Open this publication in new window or tab >>Sharp constants related to the triangle inequality in Lorentz spaces
2009 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 361, no 10, p. 5555-5574Article in journal (Refereed) Published
National Category
Mathematics
Research subject
Mathematics
Identifiers
urn:nbn:se:kau:diva-9787 (URN)10.1090/S0002-9947-09-04739-4 (DOI)
Available from: 2012-02-08 Created: 2012-02-08 Last updated: 2017-12-07Bibliographically approved
Organisations
Identifiers
ORCID iD: ORCID iD iconorcid.org/0000-0002-1172-0113

Search in DiVA

Show all publications